# SDR AALA202110200960

- Difficulty date: October 15, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 59,009 hours, 34,018 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 42049
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED: BURNING ODOR AFTER T/O, SMELLED LIKE OVEN, BUT NONE WERE ON.  LASTED 3-5 MINS. F/AS IN AFT GALLEY SAID SMELL VERY STRONG, NOT AS MUCH IN FWD GALLEY. F/AS REPORTED THAT AFT CHILLER WAS ON DURING TAKEOFF BUT WAS NOTED TO BE OFF AFTER EVENT. NO SMOKE. ALL C/BS IN. NO OTHER EVIDENCE OF BURNING.  MAINT DETERMINED SOURCE OF ODOR TO BE APU.  ACCOMPLISHED TASK  26L00021002, APU SMOKE ODOR TROUBLESHOOTING AND TASK 26L00021004.  FOUND  TRIMABLE HORIZONTAL STAB & TRIMABLE HORIZONTAL STAB BAY WET WITH HYD FLUID,  DUE TO  LT & RT HYD MOTORS LEAKING & DETERMINED IT TO BE THE ODOR CAUSE. REPLACED THE LT & RT TRIMABLE HORIZONTAL STAB HYD MOTORS IAW AMM 27-44-35. A SATISFACTORY LEAK /OPS CHECK ACCOMPLISHED.
